# SDR 07FDEA02666

- Difficulty date: July 30, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE ON LONGERON LT SIDE FOUND CRACKS.  REPAIRED LONGERON IAW SRM 53-10-00 VOL 1 FIG 5 SHT 1.
